RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 23, Number 10  


Ordinary Differential Equations
A functional-differential inclusion with an operator that has nonconvex images
A. I. Bulgakov
1659
A method of integral transformations for solving some classes of differential equations
M. I. Klyuchantsev
1668
Estimates for the solutions of a second-order differential equation
S. G. Krechetov
1679
Positive solutions of boundary value problems for second-order ordinary differential equations with singularities
A. G. Lomtatidze
1685
Some methods in perturbation theory connected with averaging
K. V. Mal'kov, M. M. Khapaev
1693
A piecewise constant integral for multivalued mappings
M. S. Nikol'skii
1705
Vector boundary value problems generated by a scalar differential operator
E. N. Provotorova
1711
Lamé wave functions in Jacobi form. I
M. V. Fedoryuk
1715

Partial Differential Equations
Differential boundary value problems for first-order elliptic systems on Riemann surfaces
I. A. Bikchantaev
1725
Fourier series expansions in principal functions of an elliptic operator
A. I. Vahabov
1736
The periodic Cauchy problem for an equation of parabolic type in classes of generalized functions
V. V. Gorodestkii
1745
Inequalities of Bessel, Hausdorff–Young–Riesz and Hilbert type in a system of eigen- and associated functions of a second-order elliptic operator
A. E. Evzhanov
1751
Biorthogonal expansions in eigenfunctions. I
M. D. Kovalenko
1764
Decrease of the norm of the solution of a mixed problem for a higher-order parabolic equation
F. Kh. Mukminov
1772
Darboux problems for hyperbolic equations with degeneration of type and order
L. M. Nevostruev
1780
Averaging of elliptic operators with a high order of nonlinearity in the lower terms
A. A. Pankov
1786
Solvability theorems and the Rothe method in inverse problems for an equation of parabolic type. I
A. I. Prilepko, V. V. Solov'ev
1791

Short Communications
A collocation method for solving singular integral equations on a complex contour
V. A. Zolotarevskii
1800
Calculation of the coefficients of Lie series for solving ordinary differential equations
V. P. Igumnov
1802
Radiation principles for a higher-order elliptic equation in a tube domain
B. A. Iskenderov, E. Kh. Eivazov, A. N. Èfendieva
1804
Operators with a noninvertible expanding shift in Hölder spaces
Yu. D. Latushkin, Sh. K. Mamatov
1807
Approximate construction of attainability sets of differential inclusions in Banach space
A. A. Levakov
1809
A third order equation containing multiple poles with respect to the desired function
V. I. Lyalikova
1811
Completeness of the system of eigenfunctions of the multigroup diffusion approximation of a conditional-critical problem with a homogeneous active zone and an arbitrary reflector
R. S. Makin, S. B. Shikhov
1812
A functional taking extremal values on periodic solutions of a differential equation
V. I. Mironenko
1816
Estimate of the Green function of two-point boundary value problem for a linear singularly perturbed system
N. G. Panfilov
1818
Theorems of the Lyapunov functions method for quasiflows
G. N. Petrovskiĭ
1819
On a system connected with generalized analytic functions
L. G. Salekhov
1821
The Cauchy problem for a linear operator equation of Sobolev type with a nonpositive operator multiplying the derivative
G. A. Sviridyuk
1823
Local $C^1$-equivalence of systems of differential equations in a neighborhood of an asymptotically stable complex singular point
S. P. Tokarev
1826
A zonal hydrodynamic model of the general circulation of the atmosphere with conservation of angular momentum with respect to the axis of rotation
O. S. Sorokovikova
1828
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019